cardiologist-icon
Electrolyte imbalance
Hello sir, I have symptoms like dizziness and feeling of thirst ... confusion. After surgery doctors prescribed some diuretics for three months ( Amifru 40 ) ... and now i have these symptoms after one year... Please, get me the tests, treatments and department of this problem.
79 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Hello .. Thirst and giddiness could be due to fluid loss by diuretics ... But you had valve replacement surgery so cannot stop medication suddenly ... You get your BP checked if its less consult same doctor ( cardiologist ) for dose readjustment....i wish for speed recovery.......
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Electrolyte imbalance treatment
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.